Alert archive / Texas / Special Weather Statements in 2014
Special Weather Statement, NWS Fort Worth, TX
NWS Fort Worth, TX issued this special weather statement at Jun 8, 2014, 4:21 AM CDT for Jack County, Stephens County, Young County, Texas. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 8, 2014, 4:21 AM CDT (09:21 UTC)
- Expired
- Jun 8, 2014, 5:15 AM CDT
- In force
- 54 min
- Issued by
- NWS Fort Worth, TX
Counties Jack County, TX, Stephens County, TX, Young County, TX
The radar
The Dyess AFB radar (KDYX), 95 km from the middle of the area, began a volume at 09:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 9.4 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1539 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 1840 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 39 m²/s²
- 0-3 km storm-relative helicity
- 75 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.8
The text
As transmitted, in the capitals the NWS used until 2016.
486
WWUS84 KFWD 080921
SPSFWD
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
421 AM CDT SUN JUN 8 2014
TXZ100-101-115-081015-
JACK TX-STEPHENS TX-YOUNG TX-
421 AM CDT SUN JUN 8 2014
...SIGNIFICANT WEATHER ADVISORY FOR...
JACK COUNTY
STEPHENS COUNTY
YOUNG COUNTY
AT 421 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 18 MILES NORTHWEST
OF JACKSBORO TO 10 MILES WEST OF BRECKENRIDGE...MOVING EAST AT 35
MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE BRYSON...JACKSBORO...
GRAHAM...OLNEY...BRECKENRIDGE...CRYSTAL FALLS...GUNSIGHT AND
NECESSITY.
VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH ARE LIKELY WITH THESE
STORMS.
LAT...LON 3296 9909 3296 9895 3340 9895 3338 9842
3347 9832 3347 9798 3343 9798 3343 9792
3322 9792 3300 9816 3301 9842 3295 9843
3295 9858 3251 9858 3252 9909
TIME...MOT...LOC 0921Z 253DEG 37KT 3347 9824 3279 9902
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this special weather statement went out at Jun 8, 3:55 AM CDT, 26 minutes earlier.
Area forecast discussion, Jun 8, 3:55 AM CDT, 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 355 AM CDT SUN JUN 8 2014 .DISCUSSION... A COUPLE OF BUSY DAYS AHEAD WITH STORM CHANCES. CURRENT QLCS NOW ABOUT TO ENTER FAR NORTHWEST PARTS OF OUR CWA. MUCAPE VALUES 1000-1500 J/KG WILL COMBINE WITH 0-6KM BULK SHEAR VALUES 25-30 KTS FOR A FEW STRONG TO MARGINALLY SEVERE STORMS WITH DAMAGING WINDS TO 60 MPH NORTHWEST OF A CISCO-MINERAL WELLS-GAINESVILLE LINE. THE QLCS IS EXPECTED TO WEAKEN AFTER SUNRISE AS A 30-35 KT LLJ WEAKENS AND VEERS AND ACTIVITY MOVES INTO A MORE STABLE ENVIRONMENT. STILL SOME LOCALIZED HEAVIER RAINS IN EXCESS OF AN INCH ARE POSSIBLE WEST-THROUGH NORTH OF THE DFW METRO THROUGH SUNRISE. THIS ACTIVITY WILL THROW AN OUTFLOW BOUNDARY SOMEWHERE OUT ACROSS THE NORTHERN COUNTIES...BUT SHOULD MIX OUT QUICKLY AND MOVE BACK TO THE NORTH WITH DAYTIME HEATING AND WITH THE APPROACH OF A STRONG SHORTWAVE TROUGH NOW MOVING SOUTHEAST ACROSS WYOMING/SOUTHERN MONTANA. HAVE RAISED RAIN CHANCES THIS MORNING ACROSS THE WEST AND NORTH FOR THE CURRENT QLCS...DESPITE WEAKENING TRENDS FOR THIS MORNING. DID RAISE THESE SAME SAME AREAS...ESPECIALLY ALONG THE RED RIVER TO THE CHANCE CATEGORY PER TECH/ARW WRF AND HRRR MODEL INDICATIONS THAT ISOLATED TO SCATTERED STORMS WILL REDEVELOP IN THE AFTERNOON. THE CAPPING VERSION WILL HAVE LIKELY BEEN WEAKENED BY THIS MORNING/S QLCS TO ALLOW FOR THE POTENTIAL. THERE ARE PLENTY OF ENVIRONMENTAL (CAP/ MOISTURE) AND MESOSCALE (OUTFLOW/STATIONARY FRONT NORTH OF THE RED RIVER) PLAYERS INVOLVED TODAY TO MAKE THIS FORECAST VERY CHALLENGING WITH LOWER CONFIDENCE ON BOTH TIMING AND LOCATION OF STORM DEVELOPMENT. ANY THAT DO POP UP ACROSS THE NORTH AND WEST TODAY WOULD HAVE THE POTENTIAL TO BE STRONG TO SEVERE WITH DOWNBURST WINDS AND SOME SMALLER HAIL POSSIBLE. THE STRONG SHORTWAVE DISTURBANCE OVER THE NORTHERN ROCKIES WILL MOVE SOUTHEAST OVER THE HIGH PLAINS THIS EVENING AND WILL LIKELY DEVELOP MORE SHOWERS AND STORMS ALONG THE FRONTAL BOUNDARY JUST TO THE NORTHWEST OF THE AREA AND ON ANY OUTFLOW BOUNDARIES ACROSS WEST TEXAS. IN SIMILAR FASHION AS SEEN IN THE PAST SEVERAL NIGHTS... STORMS WILL EVOLVE INTO YET ANOTHER QLCS AS 35-45 KT LLJ DEVELOPS ACROSS THE I-35 CORRIDOR BY MIDNIGHT. BULK OF THE STORMS WILL CONGEAL ACROSS WESTERN OK INTO THE TX PANHANDLE AND SOUTH PLAINS DURING THE EVENING HOURS. OTHER SCATTERED STORMS WILL REMAIN ALONG THE RED RIVER VALLEY...THUS THE COMPLEX FORECAST REGARDING POPS AND TIMING. FEELING RIGHT NOW IS BETWEEN HIGHWAY 380 AND THE RED RIVER...AND ACROSS THE FAR WESTERN COUNTIES WILL BE THE BEST BETS FOR STORMS THIS EVENING. MOST SIGNIFICANT RAIN CHANCES TO ARRIVE OVERNIGHT INTO EARLY MONDAY WITH THE ARRIVAL THE OF THE STRONG SHORTWAVE MOVING SOUTHEAST ACROSS OKLAHOMA AND TOWARD WESTERN ARKANSAS. WITH THE STRONG LIFT AND HEIGHT FALLS...MUCH OF THE CAPPING INVERSION OUTSIDE OF OUR CENTRAL TEXAS COUNTIES WILL LIKELY BE LIFTED AND ERODED. LOOK FOR 60-80% COVERAGE FOR SHOWERS AND STORMS CONTAINING LOCALLY HEAVIER RAINS BETWEEN 1-3 INCHES ACROSS THE NORTHWEST HALF...WITH MORE ISOLATED-SCATTERED ACTIVITY SOUTHEAST HALF WHERE IT WILL TAKE LONGER TO ERODE THE CAP AND WILL BE AWAITING THE COLD FRONT AND SHORTWAVE TO ARRIVE LATER IN THE DAY MONDAY. DAMAGING WINDS...SMALL HAIL...FREQUENT LIGHTNING WILL BE THE MAIN THREATS WITH OVERNIGHT AND EARLY MORNING MONDAY ACTIVITY AS ANOTHER WEAKENING TREND OCCURS AROUND/AFTER SUNRISE PER THE SAME REASONS MENTIONED EARLIER FOR THIS MORNING. THE COLD FRONT WILL CONTINUE TO PROGRESS SOUTHEAST INTO OUR EASTERN AND CENTRAL TEXAS COUNTIES LATER MONDAY INTO MONDAY EVENING. WE WILL CARRY HIGHEST POPS ACROSS THE AREAS...AS LIFT FROM THE STRONG SHORTWAVE TROUGH AND CONVERGENCE ALONG THE COLD FRONT SHOULD BE SUFFICIENT TO ERODE ANY REMAINING CAPPING INVERSION LEFT WITHIN OUR THERMODYNAMIC ENVIRONMENT. VERY GUSTY WINDS...SMALLER HAIL... FREQUENT LIGHTNING AND LOCALIZED HEAVIER RAINS SHOULD CONTINUE TO BE THE MAIN THREATS. WITH THE PROGRESSIVE NATURE OF THE THE FRONT AND STORMS...WE DO NOT EXPECT RAINFALL TO EXCEED 1-2 INCHES AND DO NOT PLAN ON ANY HYDROLOGICAL WATCHES AT THIS TIME FOR THE CWA. BEING IN A DROUGHT ACROSS THE AREA...IT IS HOPED THE RAIN COMES DOWN STEADILY ENOUGH NOT TO RUN OFF AND ACTUALLY BENEFIT THE AREA LAKES TO SOME DEGREE. RAIN CHANCES WILL LIKELY END FROM WEST TO EAST ACROSS THE AREA LATE MONDAY NIGHT INTO TUESDAY AS THE COLD FRONT AND SHORTWAVE DISTURBANCE CONTINUE ADVANCING AND CLEAR THE AREA. SUBSIDENCE AND DRIER AIR ADVECTING IN WILL ALLOW FOR BREEZY NORTH WINDS AND TEMPERATURES MORE TOWARD OR SLIGHTLY BELOW NORMALS FOR AT LEAST THE NORTHEAST HALF OF THE AREA. IN WAKE OF THE SHORTWAVE TROUGH...THE UPPER HIGH THAT HAD REGRESSED BACK OVER NORTHERN MEXICO THE PAST SEVERAL DAYS WILL EXPAND BACK NORTHEAST ACROSS MUCH OF THE AREA AND RETURN THE SEASONABLY HOT AND HUMID CONDITIONS FOR MID WEEK. LATER THURSDAY INTO FRIDAY...HAVE LEFT LOW RAIN CHANCES IN THE EAST AS A STRONG SHORTWAVE MOVES EAST ACROSS THE CENTRAL PLAINS AND INTO THE MID MISSISSIPPI VALLEY...LIKELY WEAKENING THE EASTERN PERIPHERY OF THE UPPER HIGH. TEMPERATURES WILL REMAIN NEAR OR SLIGHTLY ABOVE SEASONABLE NORMS FOR LATE WEEK INTO NEXT WEEKEND. 05/ && .AVIATION... /ISSUED 1137 PM CDT SAT JUN 7 2014/ CONCERNS...POSSIBLE THUNDERSTORMS AT THE METROPLEX TAF SITES 11-16Z SUNDAY. POSSIBLE MVFR CEILINGS AT WACO 12-16Z SUNDAY. A COLD FRONT EXTENDED ACROSS SOUTHERN OKLAHOMA AND NORTHWEST TEXAS FROM JUST SOUTH OF ARDMORE /KADM/ TO ABOUT 30 MILES SOUTH OF WICHITA FALLS /KSPS/ TO NEAR LUBBOCK /KLBB/ AT 04Z. WINDS WERE GENERALLY NORTHEAST AT 10-20 KNOTS TO THE NORTH OF THIS BOUNDARY AND SOUTH TO SOUTHEAST AT 10-15 KNOTS TO ITS SOUTH. A MESOSCALE CONVECTION SYSTEM /MCS/ DEVELOPED ACROSS THE TEXAS PANHANDLE SATURDAY EVENING. THIS SYSTEM WILL MOVE EAST OR EAST SOUTHEAST ALONG THE FRONTAL BOUNDARY OVERNIGHT INTO SUNDAY MORNING. THE BEST CHANCES OF SHOWERS AND THUNDERSTORMS THROUGH SUNDAY MORNING WILL BE ALONG AND NORTH OF A LINE FROM BRECKENRIDGE /KBKD/ TO MINERAL WELLS /KWML/ TO PARIS /KPRX/. HAVE KEPT VCTS IN THE METROPLEX TAF SITES FOR THE 11Z TO 16Z PERIOD AS THE MCS SHOULD WEAKEN OR DISSIPATE BY 16Z. CANNOT RULE OUT SOME ISOLATED SHOWERS/THUNDERSTORMS SUNDAY AFTERNOON AND EVENING BUT THE CHANCES ARE TOO LOW TO INCLUDE IN THE TAFS AT THIS TIME. ANOTHER ROUND OF STORMS IS EXPECTED OVERNIGHT SUNDAY NIGHT. THE TRACK OF THESE STORMS SHOULD BE A LITTLE FARTHER SOUTH WHICH SHOULD MEAN THUNDERSTORMS FOR THE METROPLEX DURING THE PRE-DAWN HOURS MONDAY. HAVE PLACED VCSH STARTING AT 06Z SUNDAY AND VCTS STARTING AT 09Z SUNDAY FOR THE EXTENDED PORTION OF THE DFW TAF. SOME STRATUS MAY ATTEMPT TO MOVE NORTH INTO THE WACO AREA AROUND/SHORTLY AFTER DAYBREAK SO HAVE PLACED BKN020 IN THE WACO TAF FOR THE 12Z TO 16Z SUNDAY PERIOD. 58 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 90 70 86 67 90 / 50 80 50 20 10 WACO, TX 91 73 89 69 92 / 20 30 50 30 10 PARIS, TX 85 70 83 64 83 / 60 70 60 30 20 DENTON, TX 88 70 84 64 87 / 70 80 50 20 10 MCKINNEY, TX 88 71 83 65 86 / 50 80 60 20 10 DALLAS, TX 90 72 86 68 88 / 40 70 50 20 10 TERRELL, TX 90 73 87 66 89 / 20 50 60 30 10 CORSICANA, TX 89 72 87 68 88 / 10 30 50 30 10 TEMPLE, TX 90 72 89 69 91 / 20 20 50 30 10 MINERAL WELLS, TX 90 69 86 63 89 / 60 80 30 20 5 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 05/
Hazardous weather outlook, Jun 8, 4:13 AM CDT, 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 413 AM CDT SUN JUN 8 2014 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-091200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 413 AM CDT SUN JUN 8 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT. A LINE OF THUNDERSTORMS WILL MOVE EAST ACROSS AREAS MAINLY NORTHWEST OF A COMANCHE...FORT WORTH...PARIS LINE THIS MORNING. THOUGH BRIEF SEVERE WIND GUSTS CANNOT BE RULED OUT ALONG THE RED RIVER VALLEY... MOST ACTIVITY IS NOT EXPECTED TO BE SEVERE. MAIN THREATS THIS MORNING WILL BE VERY GUSTY OUTFLOW WINDS...SMALL HAIL...LIGHTNING...AND BRIEF HEAVIER BURSTS OF RAIN THAT MAY BRIEFLY RESULT IN MINOR FLOODING. THIS AFTERNOON AND EARLY EVENING...ISOLATED TO SCATTERED STORMS MAY REDEVELOP ON OLD OUTFLOW BOUNDARIES NORTH OF INTERSTATE 20 AND WESTERN PARTS OF CENTRAL TEXAS. MORE UNCERTAINTY WILL EXIST SOUTH OF INTERSTATE 20 DUE TO A PERSISTENT CAPPING INVERSION IN PLACE ACROSS CENTRAL TEXAS. INSTABILITY AND WESTERLY WIND SHEAR SHOULD BE SUFFICIENT FOR A FEW STRONG TO MARGINALLY SEVERE STORMS CONTAINING VERY GUSTY DOWNBURST WINDS...FREQUENT LIGHTNING AND SMALL HAIL. ANOTHER THUNDERSTORM COMPLEX IS LIKELY TO MOVE EAST-SOUTHEAST INTO WESTERN NORTH TEXAS OVERNIGHT...MOST NUMEROUS ACROSS THE NORTH HALF OF THE AREA. A FEW STORMS COULD BE SEVERE WITH DAMAGING WINDS...HAIL TO QUARTER SIZE IN DIAMETER AND FREQUENT LIGHTNING. LOCALIZED HEAVIER RAINS BETWEEN 1 AND 3 INCHES ARE POSSIBLE ACROSS THE NORTH WITH LOCALIZED MINOR FLOODING POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A GOOD CHANCE OF STORMS WILL OCCUR ALONG A COLD FRONT MOVING THROUGH THE AREA ON MONDAY. A COMPLEX OF STORMS WILL LIKELY BE OCCURRING ALONG THE COLD FRONT...ESPECIALLY EAST OF INTERSTATE 35 AND 35 WEST CORRIDORS. A FEW SEVERE STRONG TO SEVERE STORMS WILL BE POSSIBLE WITH GUSTY DOWNBURST WINDS...HAIL...AND LOCALLY HEAVY RAINFALL. SOME LOCALIZED MINOR FLOODING WILL REMAIN POSSIBLE. LOW THUNDERSTORM CHANCES WILL RETURN TO PRIMARILY THE NORTHEAST HALF OF THE REGION THURSDAY NIGHT INTO FRIDAY. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE REQUESTED NORTH OF INTERSTATE 20 THIS MORNING...THEN AGAIN ACROSS THE NORTHWEST HALF OF NORTH TEXAS THIS AFTERNOON THROUGH TONIGHT. 05/
In the hours before
Special weather statement, Jun 8, 3:13 AM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
313 AM CDT SUN JUN 8 2014
TXZ100-080915-
YOUNG TX-
313 AM CDT SUN JUN 8 2014
...SIGNIFICANT WEATHER ADVISORY FOR...
YOUNG COUNTY
AT 313 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 18 MILES SOUTH OF
WICHITA FALLS TO 10 MILES WEST OF THROCKMORTON...MOVING EAST AT 30
MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE GRAHAM AND OLNEY.
VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH ARE LIKELY WITH THESE
STORMS.
LAT...LON 3341 9895 3340 9842 3295 9843 3296 9895
3334 9897
TIME...MOT...LOC 0813Z 273DEG 33KT 3366 9857 3313 9931Special weather statement, Jun 8, 3:58 AM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
358 AM CDT SUN JUN 8 2014
TXZ091-081000-
MONTAGUE TX-
358 AM CDT SUN JUN 8 2014
...SIGNIFICANT WEATHER ADVISORY FOR...
MONTAGUE COUNTY
AT 358 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 14 MILES WEST OF NOCONA...MOVING EAST AT 35 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE BOWIE...NOCONA...ST. JO...
FORESTBURG AND STONEBURG.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS STORM.
LAT...LON 3397 9760 3391 9759 3390 9755 3392 9749
3344 9749 3343 9798 3388 9798 3389 9794
3386 9788 3386 9783 3392 9779 3396 9771
3399 9768
TIME...MOT...LOC 0858Z 266DEG 29KT 3384 9795Special weather statement, Jun 8, 4:21 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
421 AM CDT SUN JUN 8 2014
TXZ100-101-115-081015-
JACK TX-STEPHENS TX-YOUNG TX-
421 AM CDT SUN JUN 8 2014
...SIGNIFICANT WEATHER ADVISORY FOR...
JACK COUNTY
STEPHENS COUNTY
YOUNG COUNTY
AT 421 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 18 MILES NORTHWEST
OF JACKSBORO TO 10 MILES WEST OF BRECKENRIDGE...MOVING EAST AT 35
MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE BRYSON...JACKSBORO...
GRAHAM...OLNEY...BRECKENRIDGE...CRYSTAL FALLS...GUNSIGHT AND
NECESSITY.
VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH ARE LIKELY WITH THESE
STORMS.
LAT...LON 3296 9909 3296 9895 3340 9895 3338 9842
3347 9832 3347 9798 3343 9798 3343 9792
3322 9792 3300 9816 3301 9842 3295 9843
3295 9858 3251 9858 3252 9909
TIME...MOT...LOC 0921Z 253DEG 37KT 3347 9824 3279 9902The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 3:13 AM CDT | Special Weather Statement | FWD | Young | 62 min |
| Jun 8, 3:58 AM CDT | Special Weather Statement | FWD | Montague | 62 min |
| Jun 8, 4:49 AM CDT | Special Weather Statement | FWD | Palo Pinto | 26 min |
| Jun 8, 5:17 AM CDT | Special Weather Statement | FWD | Cooke, Eastland, Jack, Palo Pinto, Parker, Wise | 58 min |
| Jun 8, 6:55 AM CDT | Special Weather Statement | FWD | Collin, Denton, Fannin, Grayson | 50 min |
Nearby
Special Weather Statements in Texas, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.